Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Buscopan IBS Relief is an efficient drug when combating Irritable bowel syndrome (IBS) which is a reasonably constant condition that leads to various spasms and discomfort. Symptoms may be: abdomen cramps, bloating, constipation and diarrhoea. Buscopan IBS relief is an easy to take a pill-based drug that’s good for IBS
Buscopan IBS relief is a very effective medicine that can help you managing your IBS symptoms.
You should only take it when it has been medically confirmed that you have IBS. You don't need a prescription as Buscopan can be purchased over the counter. Buscopan IBS relief is definitely the medicine you can count on.
Be sure to check all the ingredients, including the active and secondary ones to make sure there isn’t any risk of allergies. You should not give Buscopan IBS relief to any child that is under the age of 12, as it could negatively affect the child.
Buscopan IBS relief can be easily purchased online from most online pharmacies, and since you don't need a prescription, you can buy the medicine as soon as you need it.
Buscopan IBS relief comes in packages of 20, 40, and 60 tablets, and its dosage depends on how the person taking medicine reacts to the treatment, whether the symptoms at hand have reduced. For adults and children over the age of 12, it's best to start with 1 tablet three times a day and if the situation calls for it and you have to increase your dose, take 2 tablets four times a day.
Before any use, please read the patient information leaflet included in the package. If you have any other doubts, do not hesitate to ask your doctor or a pharmacist.
Buscopan IBS relief tablets are only for oral administration. Do not take Buscopan for more than 2 weeks without consulting a doctor. Talk to your doctor if your symptoms have not improved.
Please do not crush or chew the tablets, swallow them whole with water. In case you take more tablets than the recommended amount, please talk to your doctor or go to a hospital right away.
The way Buscopan IBS relief works is through its main active ingredient - hyoscine butylbromide. This is a type of medicine called an antispasmodic. This medicine is used for smooth muscle relaxation and it is especially helpful in IBS as it relaxes the muscles in the tubular organs of the gastrointestinal tract. It works by relaxing the muscles found in the walls of the intestines, stomach, bowel, bile duct, and genito-urinary tract. These muscles, that are called involuntary, contract and relax without our control and typically, one isn't aware of this happening. Although, when these muscles spasm, it causes pain. This is where the Hyoscine Butylbromide comes into play, relaxing the muscle, reducing the painful cramps. Thus, easing the pain of IBS.
This entirely depends on how often the individual takes this medicine and how serious the condition is in the first place. You should take this medicine until the symptoms have disappeared although you should not take it for more than 2 weeks without consulting a doctor. If your symptoms haven't gone after 2 weeks, seek immediate medical attention.
All medicine has side effects, and Buscopan IBS relief is no different, but this medicine is excellent because its side effects are quite rare.
The more common side effects that affect 1in 1000 people are the following: Dry mouth, Fast heartbeat (Tachycardia), Blurred vision (please do not drive if affected), small blisters on the hands and feet (Drydrosis), and allergic reactions such as hives or itching.
The rarer side effects that affect 1 in 10000, if these side effects do occur, please stop taking the medication and see a doctor right away as these are dangerous. They are the following: Difficulty passing urine (urinary retention). Symptoms of an allergic reaction like swelling on the face, lips, throat, if you are having difficulty breathing, if you feel faint or if you feel like you're going to collapse. A red and painful, possibly combined with a headache, loss of vision, seeing haloes around lights. These symptoms are caused by increased pressure in the eyeball, and it requires an urgent investigation by your doctor.
You shouldn't take Buscopan IBS Relief if you are allergic to any of the active or secondary ingredients as these could cause a serious allergic reaction, there's more on that in the side effects section. Do not give this medication to any child that is under the age of 12 years. Please do not take Buscopan IBS Relief if you are pregnant, breastfeeding or likely to get pregnant.
A primary difference between Buscopan IBS relief and Eluxadoline is that while both function as a medicine against IBS, Eluxadoline has been shown to increase inflammation of the pancreas while Buscopan IBS relief hasn't.
A secondary difference between Buscopan IBS relief and Alosetron (Lotronex) is that you can buy Buscopan IBS relief without the need of a prescription. At the same time, Alosetron can only be purchased when prescribed by a doctor and is intended specifically for women with IBS when other treatments have not worked.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
11 August 2020